Nonequilibrium scalings of turbulent wakes

File Description SizeFormat 
2016_OBLIGADOETAL.pdfPublished version1.24 MBAdobe PDFView/Open
Title: Nonequilibrium scalings of turbulent wakes
Authors: Obligado, M
Dairay, T
Vassilicos, JC
Item Type: Journal Article
Abstract: Nonequilibrium turbulent wake scalings are not the preserve of irregular (fractal-like/multiscale) plates but appear to be universal, as they also hold for regular plates over a very substantial downstream distance.
Issue Date: 16-Aug-2016
Date of Acceptance: 1-Aug-2016
ISSN: 2469-990X
Publisher: American Physical Society
Journal / Book Title: Physical Review Fluids
Volume: 1
Issue: 4
Copyright Statement: © 2016 American Physical Society
Sponsor/Funder: Commission of the European Communities
Funder's Grant Number: 320560
Publication Status: Published
Article Number: 044409
Appears in Collections:Faculty of Engineering

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx